Research article

Asymptotic solutions of singularly perturbed integro-differential systems with rapidly oscillating coefficients in the case of a simple spectrum

  • Received: 06 January 2021 Accepted: 26 April 2021 Published: 10 June 2021
  • MSC : 34K26, 45J05

  • In this paper, we consider a system with rapidly oscillating coefficients, which includes an integral operator with an exponentially varying kernel. The main goal of the work is to develop the algorithm of Lomov's the regularization method for such systems and to identify the influence of the integral term on the asymptotics of the solution of the original problem. The case of identical resonance is considered, i.e. the case when an integer linear combination of the eigenvalues of a rapidly oscillating coefficient coincides with the points of the spectrum of the limit operator is identical on the entire considered time interval. In addition, the case of coincidence of the eigenvalue of a rapidly oscillating coefficient with the points of the spectrum of the limit operator is excluded. This case is supposed to be studied in our subsequent works. More complex cases of resonance (for example, point resonance) require a more thorough analysis and are not considered in this paper.

    Citation: Abdukhafiz Bobodzhanov, Burkhan Kalimbetov, Valeriy Safonov. Asymptotic solutions of singularly perturbed integro-differential systems with rapidly oscillating coefficients in the case of a simple spectrum[J]. AIMS Mathematics, 2021, 6(8): 8835-8853. doi: 10.3934/math.2021512

    Related Papers:

  • In this paper, we consider a system with rapidly oscillating coefficients, which includes an integral operator with an exponentially varying kernel. The main goal of the work is to develop the algorithm of Lomov's the regularization method for such systems and to identify the influence of the integral term on the asymptotics of the solution of the original problem. The case of identical resonance is considered, i.e. the case when an integer linear combination of the eigenvalues of a rapidly oscillating coefficient coincides with the points of the spectrum of the limit operator is identical on the entire considered time interval. In addition, the case of coincidence of the eigenvalue of a rapidly oscillating coefficient with the points of the spectrum of the limit operator is excluded. This case is supposed to be studied in our subsequent works. More complex cases of resonance (for example, point resonance) require a more thorough analysis and are not considered in this paper.



    加载中


    [1] A. A. Bobodzhanov, V. F. Safonov, Singularly perturbed nonlinear integro-differential systems with rapidly varying kernels, Math. Notes, 72 (2002), 605–614. doi: 10.1023/A:1021444603184
    [2] A. A. Bobodzhanov, V. F. Safonov, Singularly perturbed integro-differential equations with diagonal degeneration of the kernel in reverse time, Differ. Equat., 40 (2004), 120–127. doi: 10.1023/B:DIEQ.0000028721.81712.67
    [3] A. A. Bobodzhanov, V. F. Safonov, Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel, Comput. Math. Math. Phys., 47 (2007), 65–79. doi: 10.1134/S0965542507010083
    [4] A. A. Bobodzhanov, V. F. Safonov, The method of normal forms for singularly perturbed systems of Fredholm integro-differential equations with rapidly varying kernels, Sb. Math., 204 (2013), 979–1002. doi: 10.1070/SM2013v204n07ABEH004327
    [5] A. A. Bobodzhanov, V. F. Safonov, V. I. Kachalov, Asymptotic and pseudoholomorphic solutions of singularly perturbed differential and integral equations in the lomov's regularization method, Axioms, 8 (2019), 27. doi: 10.3390/axioms8010027
    [6] A. A. Bobodzhanov, V. F. Safonov, Asymptotic solutions of Fredholm integro-differential equations with rapidly changing kernels and irreversible limit operator, Russ. Math., 59 (2015), 1–15.
    [7] A. A. Bobodzhanov, V. F. Safonov, A problem with inverse time for a singularly perturbed integro-differential equation with diagonal degeneration of the kernel of high order, Izv. Math., 80 (2016), 285–298. doi: 10.1070/IM8335
    [8] A. A. Bobodzhanov, B. T. Kalimbetov, V. F. Safonov, Integro-differential problem about parametric amplification and its asymptotical integration, Int. J. Appl. Math., 33 (2020), 331–353.
    [9] Y. L. Daletsky, S. G. Krein, On differential equations in Hilbert space, Ukrainen. Math. J., 2 (1950), 71–91.
    [10] Y. L. Daletsky, The asymptotic method for some differential equations with oscillating coefficients, DAN USSR, 143 (1962), 1026–1029.
    [11] Y. L. Daletsky, S. G. Krein, Stability of Solutions of Differential Equations in a Banach Space, Moscow: Nauka, 1970.
    [12] S. F. Feschenko, N. I. Shkil, L. D. Nikolenko, Asymptotic Methods in the Theory of Linear Differential Equations, Kiev: Naukova Dumka, 1966.
    [13] N. S. Imanbaev, B. T. Kalimbetov, M. A. Temirbekov, Asymptotics of solutions of singularly perturbed integro- differential equation with rapidly decreasing kernel, Bull.-KSU-Math., 72 (2013), 55–63.
    [14] M. Imanaliev, Asymptotic Methods in the Theory of Singularly Perturbed Integro-Differential Equations, Frunze: Ilim, 1972.
    [15] M. Imanaliev, Methods for Solving Nonlinear Inverse Problems and Their Applications, Frunze: Ilim, 1977.
    [16] B. T. Kalimbetov, M. A. Temirbekov, Zh. O. Khabibullaev, Asymptotic solution of singular perturbed problems with an instable spectrum of the limiting operator, Abstr. Appl. Anal., 2012 (2012), Article ID 120192.
    [17] B. T. Kalimbetov, V. F. Safonov, Regularization method for singularly perturbed integro-differential equations with rapidly oscillating coefficients and with rapidly changing kernels, Axioms, 9 (2020), 131. doi: 10.3390/axioms9040131
    [18] S. A. Lomov, Introduction to General Theory of Singular Perturbations, Vol. 112, Providence: American Math. Society, 1992.
    [19] N. N. Nefedov, A. G. Nikitin, The Cauchy problem for a singularly perturbed integro-differential Fredholm equation, Comput. Math. Math. Phys., 47 (2007), 629–637. doi: 10.1134/S0965542507040082
    [20] A. D. Ryzhih, Asymptotic solution of a linear differential equation with a rapidly oscillating coefficient, Trudy MEI, 357 (1978), 92–94.
    [21] A. D. Ryzhih, Application of the regularization method for an equation with rapidly oscillating coefficients, Mater. All-Union. conf. asymptot. methods, (1979), 64–66.
    [22] V. F. Safonov, A. A. Bobodzhanov, Course of Higher Mathematics. Singularly Perturbed Equations and the Regularization Method: Textbook, Moscow: Publishing House of MPEI, 2012.
    [23] N. I. Shkil, Asymptotic Methods in Differential Equations, Kiev: Naukova Dumka, 1971.
    [24] A. B. Vasil'eva, V. F. Butuzov, N. N. Nefedov, Singularly perturbed problems with boundary and internal layers, Proc. Steklov Inst. Math., 268 (2010), 258–273. doi: 10.1134/S0081543810010189
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1795) PDF downloads(68) Cited by(1)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog